# SDR VNAA0708006

- Difficulty date: August 10, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 7,964 hours, 8,175 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1372
- Condition: Failed
- Location: T/E Flap
- Part time: 5,887 hours, 6,016 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL AT 20 DEGREES.  CREW DIVERTED TO ILM AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE FLAP ELECTRONIC CONTROL UNIT TO BE CAUSING ERRATIC MESSAGES.  MAINTENANCE REMOVED AND REPLACED THE FECU IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
